| Model Number |
SN60AT |
| Medical Device Problem Code |
Material Opacification (1426)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A surgeon reported with a description of intraocular lens (iol) had a coating.Additional information has been requested and received stating that the surgeon could see the irregular coating next to the reflection of the slit lamp and the examination room, primarily on the left in the light cone, but it was present everywhere.The lens was not explanted, in surgeon opinion there was a coating on the lens that persists and represents a quality defect.It was visible even before contact with viscoelastic.
Additional Manufacturer Narrative
The product was not returned for analysis.Only photo was returned.The reported complaint cannot be confirmed from the returned photo.Received photo shows what appears to be an implanted intraocular lens (iol).There appears to be a cloudiness over/on the iol or in the eye.No determination can be made from the returned photo.The reported complaint cannot be confirmed from the provided photos.A definitive determination of the reported complaint cannot be made without the evaluation of the physical product.A final root cause cannot be determined based on available information.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.